Alert archive / Louisiana / Flash Flood Warnings in 2017

Flash Flood Warning 15, NWS Lake Charles, LA

April 30, 20177 parishes in Louisiana

NWS Lake Charles, LA issued this flash flood warning at Apr 30, 2017, 3:13 AM CDT for 7 parishes in Louisiana. It was in force for 5 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2017, 3:13 AM CDT (08:13 UTC)
Expired
Apr 30, 2017, 8:15 AM CDT
In force
5 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Acadia Parish, LA, Allen Parish, LA, Avoyelles Parish, LA, Calcasieu Parish, LA, Evangeline Parish, LA, Jefferson Davis Parish, LA, Saint Landry Parish, LA

The radar

The Ft Polk radar (KPOE), 69 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 5:00 AM CDTFLASH FLOODNnw Mamou, LACALLER FROM EVANGELINE COUNTY REPORTED FLOODING IN 60-70 HOUSES, ROADS,2 SCHOOLS, AND MAMOU HOSPITAL AT AROUND 5 A.M.
Apr 30, 5:00 AM CDTFLASH FLOODNnw Mamou, LACALLER FROM EVANGELINE COUNTY REPORTED FLOODING IN HOUSES, ROADS, AND MAMOU HOSPITAL AT AROUND 5 A.M.
Apr 30, 5:15 AM CDTFLASH FLOODEunice, LA911 CENTER JUST RECEIVED A REPORT OF WATER COMING INTO A RESIDENCE IN EUNICE.
Apr 30, 5:35 AM CDTFLOODS Ville Platte, LAEMERGENCY MANAGER REPORTED FLOODING AT A SCHOOL IN VILLE PLATTE.
Apr 30, 6:00 AM CDTFLASH FLOODOakdale, LAWATER IN HOMES ON NORTH 15TH STREET IN OAKDALE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 107 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.2 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3254 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3254 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
602 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
3.4
Supercell composite
26.7

Open this sounding in Storm Lab

The text

As transmitted.

101 
WGUS54 KLCH 300813
FFWLCH
LAC001-003-009-019-039-053-097-301315-
/O.NEW.KLCH.FF.W.0015.170430T0813Z-170430T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
313 AM CDT SUN APR 30 2017

The National Weather Service in Lake Charles has issued a

* Flash Flood Warning for...
  Jefferson Davis Parish in southwestern Louisiana...
  Evangeline Parish in central Louisiana...
  Northwestern Acadia Parish in southwestern Louisiana...
  Southeastern Calcasieu Parish in southwestern Louisiana...
  Southwestern Avoyelles Parish in central Louisiana...
  Northwestern St. Landry Parish in central Louisiana...
  Eastern Allen Parish in southwestern Louisiana...

* Until 815 AM CDT

* At 312 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. 2 to 4 inches of rain have 
  fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Eunice, Jennings, Oakdale, Ville Platte, Mamou, Welsh, Lake Arthur,
  Basile, Oberlin, Iota, Elton, Mermentau, Turkey Creek, Hayes,
  Evangeline, Pine Prairie, Bayou Chicot, Indian Lake, Duralde and
  Allen Parish Airport.

Additional rainfall amounts of 1 to 4 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3096 9233 3097 9228 3091 9215 3007 9264
      3008 9265 3005 9270 3004 9306 3088 9263
      3090 9258 3089 9251 3091 9248 3094 9248
      3099 9235

$$

Rua

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 11:33 PM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, Apr 29, 11:33 PM CDT, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1133 PM CDT Sat Apr 29 2017

.DISCUSSION...
For the 30/06Z TAF Issuance.

&&

.AVIATION...
Low level jet continues to funnel into the storm system over the
Southern Plains. Therefore, southerly winds sustained around 20
knots with gusts between 25 and 30 knots will persist into the
overnight until a cold front pushes through. These south winds
will continue to bring in Gulf moisture, that will trapped
underneath a cap, with mainly MVFR ceilings with scattered
showers and a few thunderstorms. Regional radar shows storms
have coalesced into a line along from west of Shreveport to west
of Houston, ahead of the cold front. This cold front will
accelerate across the region during the overnight and early
Sunday. Tried to time this front that will likely bring a squall
line of storms based on latest trends and hi-res solutions. This
will bring front/squall line activity to KBPT between
08-11Z...KLCH and KAEX 10-13Z...KLFT/KARA between 13-16Z. After
the line passes, winds will shift to the northwest, with ceilings
and shower activity gradually ending by late morning into the
early afternoon.

Rua

&&

.PREV DISCUSSION... /issued 944 PM CDT Sat Apr 29 2017/

UPDATE...A few strong to severe storms are still on going this
evening with the strongest storm currently passing through
Evangeline Parish. Convection will continue to quickly move
northeast and out of the area through the next few hours, however
additional storms will be possible through tonight with the finale
expected early Sunday Morning.

Very robust storm growth has been observed this evening with a
storm in Calcasieu Parish going from nothing to 1" hail in just
under 15 minutes. The evening sounding shows respectable cape and
lapse rates with a fat hail growth zone and that has been
utilized this evening. A slight risk of severe weather will
continue until the front passes.

Gradient winds are gradually relaxing this evening, however
sustained winds of 20 MPH will continue to occur along and south
of I-10 ahead of the front. This will keep tides running 1 to 2
feet above normal. At high tide Sunday Morning the levels will
likely reach to around 3 feet above MLLW. The coastal flood adv
was extended for this reason.

The forecast remains on track for now, and no changes are needed
outside of the CFW extension.

PREV DISCUSSION... /issued 353 PM CDT Sat Apr 29 2017/

DISCUSSION...

Strong and gusty gradient winds will continue through this evening
before decreasing after sunset. However, winds are expected to
remain elevated for areas along and south of I-10 through tomorrow
morning. Therefore, no adjustments to the timing or the area of
the Wind Advisories were made this afternoon.

A cold front is forecast to move through the region resulting in
thunderstorms be likely late tonight and through the day on
Sunday. Sufficient instability and shear indicate that the
thunderstorms could be strong to severe. Given the strong wind
fields in place over the region, the primary threat would be
damaging winds; but, large hail and one or two tornadoes cannot be
ruled out. The main line is expected to be approaching Southeast
Texas around midnight. The primary time for heaviest thunderstorms
from Lake Charles west will be from after midnight through mid
morning Sunday. For areas east of Lake Charles, the main
timeframe for heaviest thunderstorms will be from early Sunday
morning through late Sunday afternoon.

Given the depth of warm cloud layer and PWAT values in excess of
the 90th percentile for this time of year, thunderstorms tonight
and tomorrow will be efficient rainfall producers. However, the
convective line is forecast to be progressive enough to limit the
flooding threat with this system. A widespread one to three inches
of rainfall with locally heavier amounts are expected through
Sunday night.

Drier conditions will be ushered in behind the cold front on
Sunday. The next system will approach the region Wednesday into
Thursday bringing likely rainfall chances again. In addition to
the rainfall, cooler temperatures are expected for the end of the
week into the weekend.

MARINE...

STRONG AND GUSTY SOUTHERLY WINDS WILL CONTINUE AS A COLD FRONT
APPROACHES THE AREA. SEAS OF 10 TO 12 FEET ARE EXPECTED ACROSS THE
OUTER COASTAL WATERS WITH 6 TO 9 FEET ACROSS THE NEARSHORE
WATERS. THIS STRONG SOUTHERLY FLOW WILL ALSO RESULT IN ABOVE
NORMAL TIDE READINGS THE NEXT FEW HIGH TIDE CYCLES. IN ADDITION TO
THE STRONG WINDS AND SEAS, WIDESPREAD SHOWERS AND THUNDERSTORMS
WILL MOVE THROUGH THE COASTAL WATERS LATE TONIGHT INTO SUNDAY
AFTERNOON AS THE FRONT PUSHES THROUGH THE AREA. BEHIND THE FRONT
WINDS WILL TURN NORTHWESTERLY AND SUBSIDE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  67  74  51  80 / 100 100  10   0
LCH  66  76  53  81 / 100  80  10   0
LFT  74  78  56  82 /  40 100  10   0
BPT  64  76  52  81 / 100  50   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 7 AM CDT Sunday for LAZ041-042-073-074.

     Coastal Flood Advisory until 11 AM CDT Sunday for LAZ041-052>054-
     073-074.

     Wind Advisory until 11 AM CDT Sunday for LAZ052>055.

TX...Wind Advisory until 7 AM CDT Sunday for TXZ215-216.

     Coastal Flood Advisory until 11 AM CDT Sunday for TXZ215.

GM...Small Craft Advisory until 4 PM CDT Sunday for GMZ435-450-452-
     455-470-472-475.

     Small Craft Exercise Caution from Sunday afternoon through late
     Sunday night for GMZ450-452-455-470-472-475.

     Small Craft Advisory until 10 AM CDT Sunday for GMZ430-432.

     Small Craft Exercise Caution from 10 AM CDT Sunday through
     Sunday afternoon for GMZ430-432.

&&

AVIATION...07
Hazardous weather outlook, Apr 29, 4:56 AM CDT, 22 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
456 AM CDT Sat Apr 29 2017

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
301000-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
456 AM CDT Sat Apr 29 2017

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight
A Coastal Flood Warning for minor flooding as strong winds pile up
water along the coast this morning. Otherwise strong and gusty
winds today over southeast Texas and southern Louisiana. A Wind
Advisory has been posted through Sunday morning as a cold front
will make it's way down into the region. Scattered to numerous
showers and thunderstorms expected to develop out ahead of the
front. There is a chance that some storms may become severe with
the main threat hail and winds. Heavy rains will also accompany
these storms. Storms will draw to a close Sunday afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday
Rains ending Sunday evening as drier air spills in from the
northwest. Cooler and drier air will start out the week but rains
return by midweek as another front will makes it's presents felt.
The front comes through on Thursday morning with the region
expected to dry out for the rest of the week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be required.

GMZ430-432-435-450-452-455-470-472-475-301000-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
456 AM CDT Sat Apr 29 2017

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight
Small Craft Advisory for today into tonight as winds and seas will
remain elevated with the approach a cold front from the northwest.
Showers and thunderstorms expected through Sunday ending behind
the wind shift.

.DAYS TWO THROUGH SEVEN...Sunday through Friday
Winds expected to swing around to the northwest late Sunday
morning as the front moves through with showers tapering off.
Winds are expected to begin relaxing with seas falling Sunday
evening.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be required.

In the hours before

Special weather statement, Apr 30, 12:05 AM CDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1205 AM CDT SUN APR 30 2017

TXZ180-201-259>262-300600-
Hardin TX-Southern Newton TX-Northern Newton TX-Northern Jasper TX-
Southern Jasper TX-Tyler TX-
1205 AM CDT SUN APR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TYLER...NEWTON...
NORTHEASTERN HARDIN AND JASPER COUNTIES UNTIL 100 AM CDT...

At 1204 AM CDT, Doppler radar was tracking a strong thunderstorm over
Buna, moving north at 45 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Jasper, Silsbee, Newton, Kirbyville, Evadale, Call, Fred, Bon Weir,
Buna, Burkeville, Gist, Trout Creek, Wrights Settlement, Devils
Pocket, Harrisburg, Stringtown, Caney Head, Farrsville, Magnolia
Springs and Old Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3113 9403 3106 9353 3101 9355 3100 9358
      3097 9357 3097 9356 3059 9370 3058 9373
      3054 9374 3053 9373 3024 9383 3029 9431
TIME...MOT...LOC 0504Z 193DEG 44KT 3041 9395

Rua
Special weather statement, Apr 30, 12:38 AM CDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1238 AM CDT SUN APR 30 2017

LAZ027-028-031-032-041-042-300630-
Calcasieu LA-Jefferson Davis LA-Evangeline LA-Allen LA-Vernon LA-
Rapides LA-
1238 AM CDT SUN APR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAPIDES...JEFFERSON
DAVIS...WESTERN EVANGELINE...EAST CENTRAL CALCASIEU...SOUTHEASTERN
VERNON AND ALLEN PARISHES UNTIL 130 AM CDT...

At 1237 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Elizabeth to near Iowa. Movement was
northeast at 45 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Lake Charles, Jennings, Oakdale, Welsh, Iowa, Kinder, Basile,
Oberlin, Glenmora, Elton, Elizabeth, Turkey Creek, Fenton, Reeves,
Hineston, Mittie, Grant, Lecompte, Elmer and Lebleu Settlement.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3048 9257 3048 9263 3042 9260 3039 9261
      3038 9263 3034 9262 3022 9267 3021 9318
      3060 9303 3060 9298 3071 9298 3116 9280
      3116 9229
TIME...MOT...LOC 0537Z 203DEG 39KT 3081 9279 3028 9300

MM
Special weather statement, Apr 30, 12:58 AM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1258 AM CDT SUN APR 30 2017

LAZ027-030-TXZ260-262-300645-
Beauregard LA-Vernon LA-Southern Newton TX-Northern Newton TX-
1258 AM CDT SUN APR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD...VERNON PARISHES IN
WEST CENTRAL LOUISIANA AND EAST CENTRAL NEWTON COUNTIES UNTIL 145 AM
CDT...

At 1256 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorm from near Merryville to Singer, moving northeast at 40
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Leesville, Rosepine, Merryville, Anacoco, Singer, Fort Polk, De
Ridder, Slagle, Fields, Deridder, Dequincy, New Llano, Hornbeck,
Bivens, Hutton, Kurthwood, Junction, Oretta, Longville and Burr
Ferry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3136 9299 3134 9298 3133 9294 3050 9326
      3049 9375 3128 9345 3136 9339
TIME...MOT...LOC 0556Z 195DEG 38KT 3078 9346

MM
Local storm report, Apr 30, 2:19 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
219 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 AM     HAIL             3 SSW HATHAWAY          30.31N 92.69W
04/30/2017  M1.25 INCH       JEFFERSON DAVIS    LA   TRAINED SPOTTER

            SPORADIC HALF DOLLAR SIZE HAIL FALLING.

&&

JRUA
Special weather statement, Apr 30, 2:51 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
251 AM CDT SUN APR 30 2017

LAZ028-029-300830-
Avoyelles LA-Rapides LA-
251 AM CDT SUN APR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RAPIDES AND AVOYELLES
PARISHES UNTIL 330 AM CDT...

At 250 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Esler Regional Airport to near Hessmer.
Movement was northeast at 45 mph.

Dime size hail will be possible with these storms.

Locations impacted include...
Alexandria, Marksville, Simmesport, Moreauville, Bordelonville,
Effie, Ball, Cottonport, Mansura, Hessmer, Plaucheville, Deville,
Libuse, Echo, Brouillette, Esler Regional Airport, Lake Ophelia
National Wildlife Refuge, Poland, Big Bend and Kolin.

A tornado watch remains in effect until 900 AM CDT for central
Louisiana.

LAT...LON 3146 9217 3141 9215 3136 9208 3133 9208
      3134 9203 3132 9200 3128 9202 3127 9199
      3122 9199 3125 9196 3122 9194 3123 9192
      3127 9195 3130 9191 3122 9175 3104 9173
      3096 9183 3097 9227 3143 9242 3147 9216
TIME...MOT...LOC 0750Z 219DEG 39KT 3145 9231 3102 9212

MM

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:04 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu41 min
Apr 29, 7:30 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Vernon41 min
Apr 29, 7:35 PM CDTSevere Thunderstorm WarningLCHAllen, Jefferson Davis, Rapides, Vernon55 min
Apr 29, 7:58 PM CDTSpecial Weather StatementLCHJefferson Davis32 min
Apr 29, 8:23 PM CDTSevere Thunderstorm WarningLCHAllen, Evangeline, Rapides52 min
Apr 29, 8:44 PM CDTSpecial Weather StatementLCHRapides31 min
Apr 29, 9:10 PM CDTSpecial Weather StatementLCHAcadia, Saint Landry50 min
Apr 29, 9:14 PM CDTSevere Thunderstorm WarningLCHAllen, Evangeline, Rapides46 min
Apr 30, 12:38 AM CDTSpecial Weather StatementLCHAllen, Jefferson Davis52 min
Apr 30, 12:58 AM CDTSpecial Weather StatementLCHBeauregard, Vernon47 min
Apr 30, 1:24 AM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Avoyelles, Cameron, Evangeline, Jefferson Davis and 4 more66 min
Apr 30, 1:30 AM CDTSevere Thunderstorm WarningLCHVernon45 min
Apr 30, 2:34 AM CDTSevere Thunderstorm WarningLCHAcadia, Evangeline, Saint Landry41 min
Apr 30, 2:45 AM CDTAreal Flood AdvisoryLCHAcadia, Allen, Evangeline, Jefferson Davis2 hr
Apr 30, 2:51 AM CDTSpecial Weather StatementLCHAvoyelles39 min
Apr 30, 2:54 AM CDTSevere Thunderstorm WarningLCHAcadia, Jefferson Davis21 min
Apr 30, 3:16 AM CDTSpecial Weather StatementLCHAcadia, Avoyelles, Cameron, Evangeline, Jefferson Davis59 min
Apr 30, 3:20 AM CDTSpecial Weather StatementLCHAllen, Beauregard, Rapides55 min
Apr 30, 3:42 AM CDTSevere Thunderstorm WarningLCHAcadia, Avoyelles, Evangeline, Saint Landry63 min
Apr 30, 4:26 AM CDTSpecial Weather StatementLCHAcadia, Allen, Avoyelles, Evangeline, Jefferson Davis, Lafayette and 2 more64 min
Apr 30, 5:29 AM CDTRiver Flood WarningLCHAcadia, Evangeline, Saint Landry8 days
Apr 30, 5:29 AM CDTRiver Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis11 days
Apr 30, 5:42 AM CDTSpecial Weather StatementLCHAcadia, Avoyelles, Evangeline, Jefferson Davis, Rapides, Saint Landry48 min
Apr 30, 6:10 AM CDTFlash Flood WarningLCHAvoyelles, Rapides4 hr
Apr 30, 6:33 AM CDTSpecial Marine WarningLCH87 min
Apr 30, 6:35 AM CDTSevere Thunderstorm WarningLCHAcadia, Avoyelles, Cameron, Evangeline, Lafayette, Saint Landry and 1 more55 min
Apr 30, 7:04 AM CDTSevere Thunderstorm WarningLCHIberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion71 min
Apr 30, 7:42 AM CDTSpecial Marine WarningLCH2 hr
Apr 30, 8:19 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary41 min
Apr 30, 8:24 AM CDTSpecial Marine WarningLCH66 min
Apr 30, 8:38 AM CDTAreal Flood WarningLCHAcadia, Allen, Avoyelles, Calcasieu, Evangeline, Jefferson Davis and 1 more6 hr
Apr 30, 8:58 AM CDTSevere Thunderstorm WarningLCHSaint Martin, St. Mary47 min
Apr 30, 9:25 AM CDTSpecial Marine WarningLCH35 min
Apr 30, 9:40 AM CDTSpecial Marine WarningLCH65 min
Apr 30, 10:13 AM CDTAreal Flood WarningLCHAvoyelles, Rapides6 hr
Apr 30, 3:16 PM CDTAreal Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis6 hr
Apr 30, 4:05 PM CDTSmall Craft AdvisoryLCH7 hr

Nearby

Flash Flood Warnings in Louisiana, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.